The Annals of Mathematical Statistics

On the Systematic Fitting of Straight Line Trends by Stencil and Calculating Machine

Herbert A. Toops

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 5, Number 1 (1934), 21-29.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732733

Digital Object Identifier
doi:10.1214/aoms/1177732733

Zentralblatt MATH identifier
60.1212.04

JSTOR
links.jstor.org

Citation

Toops, Herbert A. On the Systematic Fitting of Straight Line Trends by Stencil and Calculating Machine. Ann. Math. Statist. 5 (1934), no. 1, 21--29. doi:10.1214/aoms/1177732733. https://projecteuclid.org/euclid.aoms/1177732733


Export citation